MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-45-3020
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation medical concomitant device(s): 02-010-03-0330 - logic cr femoral cem, right, sz 3 sn: (b)(4), 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t sn: (b)(4), 200-02-29 - three peg patella 29mm sn: (b)(4).
 
Event or Problem Description
It was reported that this 69 y/o female patient's right knee had a poly swap.Straight forward swap- no incidents.Patient was last known to be in stable condition following the event.Device is not returning, hospital will not release.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision was stated to be due to device recall; no other reason was reported.Section h11: *the following sections have corrected information: (b5) describe event or problem: it was reported that this 69 y/o female patient's right knee had a poly swap.Straight forward swap.There were no reported issues with the surgical procedure.Patient was last known to be in stable condition following the event.Device is not returning, hospital will not release.New information on 24 aug 22 - the representative stated that the poly swap was due to the device recall.No additional information.
 
Event or Problem Description
It was reported that this 69 y/o female patient's right knee had a poly swap.Straight forward swap.There were no reported issues with the surgical procedure.Patient was last known to be in stable condition following the event.Device is not returning, hospital will not release.New information on 24 aug 22 - the representative stated that the poly swap was due to the device recall.No additional information.
 
Additional Manufacturer Narrative
New information requires a new investigation.Pending investigation.These devices are used for treatment not diagnosis.No other information is available.
 
Event or Problem Description
Additional information-it was reported via legal documentation that the patient had a right total knee arthroplasty revision approximately 3 years, 6 months, after implant.The patient claims- pain, stiffness, discomfort, and weakness which in turn negatively affected mobility and quality of life and necessitated a revision surgery and the resultant pain following surgery and recuperation/rehabilitation period and physical therapy.There is no other information.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, the reported prosthesis wear could not be confirmed and potential contributions of user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
LOGIC CR TIB INSERT SLOPE
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15372666
Report Number1038671-2022-01046
Device Sequence Number12343250
Product Code JWH
UDI-Device Identifier10885862174383
UDI-Public10885862174383
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2020
Device Model Number02-012-45-3020
Device Catalogue Number02-012-48-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer10/13/2022
07/19/2023
11/07/2024
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date11/08/2022
10/06/2023
10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale